NursGuru
    Nclex-Pn Readiness Test 10Question 206
    206 / 279
    Pharmacology

    1100: The client reports intermittent dizziness that started following the dosage increase of his prescribed spironolactone one week ago. The client states that it is worse for a few hours after he takes the medication but then resolves. On assessment, the client is alert and oriented. The client's breathing is unlabored and has clear lung fields bilaterally. Skin warm to the touch and pink in tone; pulses 2+ and regular. Capillary refill is 3 seconds. He denies any pain. Vital signs: T 98.6° F (37° C), P 76, RR 16, BP 130/86, pulse oximetry reading 98% on room air. Medical history of hypertension and hyperlipidemia.

    • Obtain orthostatic vital signs
    • Obtain complete metabolic panel
    • Spironolactone 50 mg PO daily
    • Atorvastatin 40 mg PO daily
    • Multivitamin one tablet daily

    The nurse reviews the nurses' notes, physician orders, and current medications

    ➢ Complete the sentences below by choosing from the list of options

    Sign in to reveal the correct answer & rationale

    A free account unlocks answers for the preview questions in every exam. A pass unlocks all of them.